Pregnant?

I'm on the pill cilest and have been for a while I didn't think anything until my fiancé said my boobs looked more swollen and not like they usually do. Also had very bad dizziness and feeling faint. Strange stomach and pelvic sensations that are nothing like I have felt before. Had very bad diarrhoea last night and now it's stopped. I am due on my period soon and have taken 2 tests and they were negative. If I am pregnant it's due to being on holiday with the time difference and being sick. Any advice please? Just feel different but could it just be very bad PMS?

Thanks

1 Reply

oldestnewest
  • I was same pill and it gave me pregnancy symptoms. I kept taking tests and was always negative but I felt like I was pregnant. It's just all the hormones with the pill the nurse told me that it could happen but it'd settle down. However, if you say you've been sick and it was when you took your pill and you believe you could have brought it back then you wouldn't have been protected if you had unprotected sex. Try leaving it a week and take another test if it's still negative and the side effects of the pill aren't working for you go back to the doctors and see if they'll change the pill to one that may suit you better.

You may also like...